Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 27, NWS Memphis, TN

March 15, 20254 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 10:34 AM CDT for 4 counties in Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 10:34 AM CDT (15:34 UTC)
Expired
Mar 15, 2025, 11:15 AM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Lafayette County, MS, Panola County, MS, Tallahatchie County, MS, Yalobusha County, MS

The radar

The Columbus AFB radar (KGWX), 131 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 11:10 AM CDTHAIL 13 S Water Valley, MSQuarter size hail reported on County Road 220.
Mar 15, 11:22 AM CDTHAIL 14 Ene Taylor, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 5:58 AM CDTTornado WatchSPC7 hr
Mar 15, 10:31 AM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 3.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3142 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

145 
WFUS54 KMEG 151534
TORMEG
MSC071-107-135-161-151615-
/O.NEW.KMEG.TO.W.0027.250315T1534Z-250315T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1034 AM CDT Sat Mar 15 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Lafayette County in northwestern Mississippi...
  Yalobusha County in northwestern Mississippi...
  East central Tallahatchie County in northwestern Mississippi...
  Southeastern Panola County in northwestern Mississippi...

* Until 1115 AM CDT.

* At 1034 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Paynes, or 9 miles southeast of
  Charleston, moving northeast at 60 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Paynes, Oakland, Delay, College Hill Station, College Hill, Oxford,
  Rosebloom, Springdale, Altus, Burgess, Shuford, George Payne State
  Park, Taylor, Cascilla, Coffeeville, Water Valley, Tillatoba, Tula,
  Leverett, and Denmark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3386 9013 3455 8957 3429 8924 3429 8925
      3416 8941 3416 8951 3409 8951 3389 8977
      3390 8977 3390 8992 3382 8993 3382 8998
      3381 8998 3381 9005
TIME...MOT...LOC 1534Z 216DEG 53KT 3388 8998 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

AC3
3 follow-up statements
200 
WWUS54 KMEG 151557
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1057 AM CDT Sat Mar 15 2025

MSC071-107-135-161-151615-
/O.CON.KMEG.TO.W.0027.000000T0000Z-250315T1615Z/
Lafayette MS-Yalobusha MS-Tallahatchie MS-Panola MS-
1057 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
LAFAYETTE...NORTHWESTERN YALOBUSHA...EAST CENTRAL TALLAHATCHIE AND
SOUTHEASTERN PANOLA COUNTIES...

At 1057 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Water Valley, moving northeast at 60 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Springdale, Altus, Burgess, Shuford, George Payne State Park, Taylor,
Paynes, Cascilla, Oakland, Water Valley, Delay, College Hill Station,
Tula, College Hill, Leverett, Denmark, Holly Springs National Forest,
Velma, Oxford, and Paris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3386 9013 3455 8957 3429 8924 3429 8925
      3416 8941 3416 8951 3409 8951 3394 8975
      3403 8993 3382 8993 3382 8998 3381 8998
      3381 9005
TIME...MOT...LOC 1557Z 216DEG 53KT 3415 8974 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

AC3
333 
WWUS54 KMEG 151605
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1105 AM CDT Sat Mar 15 2025

MSC135-151614-
/O.CAN.KMEG.TO.W.0027.000000T0000Z-250315T1615Z/
Tallahatchie MS-
1105 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR EAST CENTRAL TALLAHATCHIE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for northwestern
Mississippi. A Tornado Watch also remains in effect until 600 PM CDT
for northeastern and northwestern Mississippi.

&&

LAT...LON 3404 8993 3455 8957 3429 8924 3416 8941
      3416 8951 3409 8951 3394 8975
TIME...MOT...LOC 1604Z 216DEG 53KT 3424 8966 

$$

MSC071-107-161-151615-
/O.CON.KMEG.TO.W.0027.000000T0000Z-250315T1615Z/
Lafayette MS-Yalobusha MS-Panola MS-
1105 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
LAFAYETTE...NORTHWESTERN YALOBUSHA AND SOUTHEASTERN PANOLA
COUNTIES...

At 1104 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Springdale, or near Water Valley, moving northeast
at 60 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Springdale, Altus, Burgess, Taylor, Oakland, Water Valley, Delay,
College Hill Station, Tula, College Hill, Denmark, Holly Springs
National Forest, Velma, Oxford, Paris, Yocona, Coffeeville, and
Abbeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3404 8993 3455 8957 3429 8924 3416 8941
      3416 8951 3409 8951 3394 8975
TIME...MOT...LOC 1604Z 216DEG 53KT 3424 8966 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

AC3
133 
WWUS54 KMEG 151614
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1114 AM CDT Sat Mar 15 2025

MSC071-107-161-151624-
/O.EXP.KMEG.TO.W.0027.000000T0000Z-250315T1615Z/
Lafayette MS-Yalobusha MS-Panola MS-
1114 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR LAFAYETTE...NORTHWESTERN YALOBUSHA AND
SOUTHEASTERN PANOLA COUNTIES WILL EXPIRE AT 1115 AM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 100 PM CDT for northwestern
Mississippi. A Tornado Watch also remains in effect until 600 PM CDT
for northeastern and northwestern Mississippi.

&&

LAT...LON 3404 8993 3455 8957 3429 8924 3416 8941
      3416 8951 3409 8951 3394 8975
TIME...MOT...LOC 1614Z 216DEG 53KT 3436 8956 

$$

AC3

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 7:23 AM CDT, 3 hours 11 minutes earlier. Its key messages:

  • Updated at 645 AM CDT Sat Mar 15 2025
  • Another round of severe weather is expected today across the Mid-South especially east of the Mississippi River. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked over northeast Mississippi. Additional heavy rainfall may result in flash flooding across portions of West Tennessee and Northeast Mississippi. Additional storms will form this morning and persist through this evening.
  • Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
  • Additional showers and thunderstorms are possible by the middle of next week as another upper-level trough moves through the Mississippi Valley.
Area forecast discussion, Mar 15, 7:23 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
723 AM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 645 AM CDT Sat Mar 15 2025

- Another round of severe weather is expected today across the
  Mid-South especially east of the Mississippi River. All hazards
  are possible including damaging winds, tornadoes, and large
  hail. A couple of tornadoes could be strong and long-tracked
  over northeast Mississippi. Additional heavy rainfall may result
  in flash flooding across portions of West Tennessee and
  Northeast Mississippi. Additional storms will form this morning
  and persist through this evening.

- Dry weather returns to the Mid-South for Sunday through Tuesday.
  Temperatures will cool on Sunday before warming back into the
  low to mid 70s by Tuesday.

- Additional showers and thunderstorms are possible by the middle
  of next week as another upper-level trough moves through the
  Mississippi Valley.

&&

.DISCUSSION...
(Today through Friday)
Issued at 540 AM CDT Sat Mar 15 2025

GOES-16 satellite trends indicate a negatively-tilted trough
departing the Mid-South early this morning. Regional WSR-88D radar
trends show showers and thunderstorms continuing mainly over north
Mississippi. Elsewhere, upstream convective activity to the west
has diminished briefly due to a lack of upper-level support.
Temperatures as of 3 AM CDT range from the middle 60s to lower
70s.

A very active and dangerous day is expected across the Mid-South
as another potent shortwave trough rotates through the Lower
Mississippi Valley. Latest trends suggest instability should
recover across the Mid-South today as strong low-level jet advects
additional low level moisture up into the region. Very steep mid-
level lapse rates, moderate instability, and deep layer shear are
supportive for the development of additional severe thunderstorms
across the area. In addition, short-term model soundings show
favorable hodographs to produce all hazards across the area,
especially across northeast Mississippi where the potential may
exist for strong, long track tornadoes. Additional showers and
thunderstorms may result in the potential for flash flooding
across portions of West Tennessee and northeast Mississippi where
a Flood watch remains in effect.

Showers and thunderstorms will gradually come to an end this
evening as high pressure builds into the Lower Mississippi Valley
through early next week. Long-term models indicate the
potential for additional showers and thunderstorms towards the
middle of next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 721 AM CDT Sat Mar 15 2025

Showers and thunderstorms will continue to affect most sites
today. As of 12Z, showers and thunderstorms stretch along a line
from CKM to MKL with a temporary break at JBR and TUP. This
activity will spread north across the remainder of the area this
morning with additional showers and thunderstorms moving through
this afternoon along a cold front. S winds will veer W/NW behind
the front tonight.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ009-018-026>028-
     035-036-048.

MO...Wind Advisory until 7 AM CDT this morning for MOZ113-115.

MS...Flood Watch through late tonight for MSZ003>006-009-013>017-
     021>024.

TN...Wind Advisory until 7 AM CDT this morning for TNZ001>003-019-020-
     048>051-088-089.

     Flood Watch through late tonight for TNZ004-021-022-052>055-
     090>092.

&&

PUBLIC FORECAST...CJC
AVIATION...CJC

In the hours before

Local storm report, Mar 15, 8:50 AM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
850 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     Flash Flood      4 E Coldwater           34.70N 89.91W
03/15/2025                   Tate               MS   Broadcast Media

            Flash flooding along several roads on MS 306
            in Tate County.

&&

TB
Local storm report, Mar 15, 8:52 AM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
852 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Hail             1 WNW Brownsville       35.60N 89.26W
03/15/2025  M1.00 Inch       Haywood            TN   Public

&&

TB
Local storm report, Mar 15, 8:55 AM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
855 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     Tstm Wnd Gst     3 N Germantown          35.14N 89.80W
03/15/2025  E60 MPH          Shelby             TN   NWS Employee

            Estimated 60 mph winds at NWS Memphis
            office.

&&

TB
Local storm report, Mar 15, 8:59 AM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
859 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     Tstm Wnd Dmg     Vardaman                33.88N 89.18W
03/15/2025                   Calhoun            MS   Public

            Numerous trees and power lines down.
            Possible tornado.

&&

MJ
Local storm report, Mar 15, 9:01 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
901 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     Hail             2 SW Holly Grove        35.62N 89.17W
03/15/2025  M0.75 Inch       Haywood            TN   Public

            Report from mPING: Dime (0.75 in.).

&&

MJ
Local storm report, Mar 15, 9:05 AM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
905 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     Non-Tstm Wnd Gst 5 E Blytheville         35.93N 89.83W
03/15/2025  M58 MPH          Mississippi        AR   ASOS

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:52 PM CDTSpecial Weather StatementMEGTate, Tunica38 min
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe5 days
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe4 days
Mar 14, 8:32 PM CDTRiver Flood WarningMEGLowndes, Monroe5 days
Mar 15, 12:24 AM CDTTornado Warning Considerable damage threatMEGCalhoun, Yalobusha66 min
Mar 15, 1:23 AM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc52 min
Mar 15, 2:10 AM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe50 min
Mar 15, 2:17 AM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Pontotoc, Yalobusha118 min
Mar 15, 2:59 AM CDTTornado WarningMEGItawamba16 min
Mar 15, 3:24 AM CDTAreal Flood AdvisoryMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc111 min
Mar 15, 4:17 AM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc43 min
Mar 15, 6:31 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate44 min
Mar 15, 6:36 AM CDTSevere Thunderstorm WarningMEGAlcorn23 min
Mar 15, 6:40 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate50 min
Mar 15, 6:48 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more42 min
Mar 15, 7:08 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tippah52 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more49 min
Mar 15, 7:51 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica54 min
Mar 15, 7:53 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate52 min
Mar 15, 8:07 AM CDTAreal Flood AdvisoryMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica3 hr
Mar 15, 8:22 AM CDTFlash Flood WarningMEGDeSoto, Tate3 hr
Mar 15, 8:31 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica44 min
Mar 15, 8:35 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more40 min
Mar 15, 8:38 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall52 min
Mar 15, 9:04 AM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall3 hr
Mar 15, 10:15 AM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie45 min
Mar 15, 10:31 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Tallahatchie, Yalobusha44 min
Mar 15, 10:37 AM CDTFlash Flood WarningMEGDeSoto, Marshall3 hr
Mar 15, 11:13 AM CDTSevere Thunderstorm WarningMEGBenton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more47 min
Mar 15, 12:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha41 min
Mar 15, 12:23 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc52 min
Mar 15, 12:24 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc51 min
Mar 15, 12:31 PM CDTAreal Flood AdvisoryMEGAlcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more3 hr
Mar 15, 12:35 PM CDTRiver Flood WarningMEGTate, Tunica23 hr
Mar 15, 12:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Tishomingo49 min
Mar 15, 12:55 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union16 min
Mar 15, 1:02 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more5 hr
Mar 15, 1:06 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo39 min
Mar 15, 1:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc41 min
Mar 15, 1:19 PM CDTTornado WarningMEGItawamba, Monroe41 min
Mar 15, 1:32 PM CDTTornado WarningMEGChickasaw, Lee, Monroe, Pontotoc12 min
Mar 15, 1:39 PM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall, Tippah3 hr
Mar 15, 1:51 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe39 min
Mar 15, 1:53 PM CDTFlash Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo5 hr
Mar 15, 2:25 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc50 min
Mar 15, 2:29 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe31 min
Mar 15, 3:08 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tishomingo25 min
Mar 15, 3:43 PM CDTRiver Flood WarningMEGCalhoun47 hr
Mar 15, 3:46 PM CDTRiver Flood WarningMEGLee17 hr
Mar 15, 4:12 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe48 min
Mar 15, 5:23 PM CDTFlash Flood WarningMEGChickasaw, Monroe102 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.